# SDR HNAA2025120300847

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 45,637 hours, 41,587 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK DISPLAYED IN FLIGHT.   INSPECTED FOR BLEED 1 LEAK/  NO DEFECTS NOTED.  OPS CHECKED IAW AMM 36-00-00. OPS CHECKED GOOD. COULD NOT DUPLICATE. AC OK FOR SERVICE
